# SDR DALA2022091906184

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 AD. A.A "EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 BTW S-26R TO S-27R. CONTACT LIAISON ENGINEERING FOR REQUIRED ACTIONS FOR THE REPAIRED AREA PRIOR TO FURTHER FLIGHT" IN REFERENCE CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00131: FRAME ON STA. 1300, BTW S-26R TO S-27R WAS REPAIRED PER. ER/A 601588-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2415394)
